# SDR YENA2024090901232

- Difficulty date: September 7, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 4,504 hours, 798 cycles
- Engine: Iae PW1133GJM
- Engine time: 4,504 hours, 798 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#354, DUB-BOS. (ETOPS)  DIRTY SOCK ODOR OBSERVED BY AFT IN-FLIGHT CREW ON FINAL AND APPCH.ODOR DISSIPATED PRIOR TO TOUCH DOWN.CABIN ODOR REPORTING FORM COMPLETED; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A. ISOLATED FAULT TO #2 ENG. REF DEFECT 4098450, ITEM 1 (REMOVED AND REPLACED #2 ENG IAW 71-00-50-400-802-A, LEAK AND OPS CHECK GOOD). THIS CLEARS A/C FOR SERVICE.
